Prevention of adriamycin hepatic and renal toxicity in male Balb/C mice by a nutrient mixture

M.W. Roomi, Kalinovsky T, Roomi NW, Rath M, Niedzwiecki A
Dr. Rath Research Institute, 1260 Memorex Drive, Santa Clara, CA 95050
Journal of Experimental &Therapeutic Medicine 2014, 7, 1040-1044  


Abstract: Adriamycin (ADR), an antineoplastic antibiotic used in cancer therapy, is associated with toxicity to vital organs with long-term use. A nutrient mixture (NM) has previously been shown to exhibit a broad spectrum of therapeutic properties.

Read more: Prevention of adriamycin hepatic and renal toxicity in male Balb/C mice by a nutrient mixture

Prevention of amiodarone-induced cardiac toxicity in male Balb/C mice by a nutrient mixture

M.W. Roomi, Kalinovsky T, Roomi NW, Rath M, Niedzwiecki A
Journal of Experimental &Therapeutic Medicine 2014,7,987-989   

Abstract: Amiodarone (Amio), a potent anti-arrhythmic drug, is associated with life-threatening pulmonary toxicity involving fibroses and inflammation. A unique nutrient mixture (NM)
consisting of lysine, proline, ascorbic acid, N-acetyl cysteine and green tea extract has previously been shown to exhibit a broad spectrum of pharmacological, therapeutic, cardiovascular and chemopreventive properties.…

Read more: Prevention of amiodarone-induced cardiac toxicity in male Balb/C mice by a nutrient mixture

A nutrient mixture suppresses carbon tetrachloride induced acute hepatic toxicity in ICR mice

M.W. Roomi, V. Ivanov, T. Kalinovsky, A. Niedzwiecki, M. Rath
Human and Experimental Toxicology 2008; 27:559-566

Abstract: We examined the effect of a nutrient mixture (NM) that contains lysine, proline, ascorbic acid, and green tea extract in mice treated with carbon tetrachloride (CCl4), a model of liver injury in which free radical, oxidative stress, and cytokine production are closely linked.…

Read more: A nutrient mixture suppresses carbon tetrachloride induced acute hepatic toxicity in ICR mice

A Nutrient Mixture Prevents Acetaminophen Hepatic and Renal Toxicity in ICR Mice.

M.W. Roomi, V. Ivanov, T. Kalinovsky, A. Niedzwiecki, M. Rath
Human and Experimental Toxicology 2008; 27(3): 223-230

Abstract: Acetaminophen (APAP) overdose is often fatal, leading fulminant hepatic and renal tubular necrosis, in humans and animals. We studied the effect of a nutrient mixture (NM) containing, among other nutrients, lysine, proline, ascorbic acid, N-acetyl cysteine, and green tea extract, which has previously been demonstrated to exhibit a broad spectrum of therapeutic properties on APAP-induced hepatic and renal damage in ICR (Imprinting Control Region) mice.…

Read more: A Nutrient Mixture Prevents Acetaminophen Hepatic and Renal Toxicity in ICR Mice.